MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.TF5.RM TIBIAL TRAY FIX CEMENTED S5 RM; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.TF5.RM TIBIAL TRAY FIX CEMENTED S5 RM; KNEE TIBIAL TRAY
Catalog Number 02.18.TF5.RM
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: tibial plateau fracture occurred 1 month after primary unicompartmental knee arthroplasty.Bone weakening during normal intraoperative tibial preparation and sudden movements may have favoured the formation of the fracture.Batch review performed on 21 february 2019: lot 170796: (b)(4) items manufactured and released on 27-jun-2017.Expiration date: 2022-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 1 month and a half after primary surgery, complaining of post operative pain that was getting worse over time.The cause of the pain was a fractured tibia and the surgeon suspects the fracture occured during the primary surgery when he inserted the trial baseplate.The surgeon used another company's plate and screws to fix the fracture and also revised the tibial insert.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE 02.18.TF5.RM TIBIAL TRAY FIX CEMENTED S5 RM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8361562
Report Number3005180920-2019-00083
Device Sequence Number19311464
Product Code HSX
UDI-Device Identifier07630030896781
UDI-Public07630030896781
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2022
Device Catalogue Number02.18.TF5.RM
Device Lot Number170796
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;